# SDR QXEA0101673

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING AT FORWARD SPAR A Z-ANGLE SUPPORT IS CRACKED AT TOP AND DOWN TWO RIVETS.  REPLACED Z-ANGLE IAW SRM 51-40-11.
